RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 788–800 (Mi izv1535)  

This article is cited in 3 scientific papers (total in 3 papers)

On Cartan subalgebras of Lie $p$-algebras

A. A. Premet


Abstract: It is shown, using the technique of switching toral subalgebras, that in finitedimensional Lie $p$-algebras every Cartan subalgebra with maximal toral part has dimension equal to the rank of the algebra. As is known, every Cartan subalgebra of a Lie $p$-algebra $\mathfrak g$ is of the form $\mathfrak g_x^0$, where $\mathfrak g_x^0$ is the nilspace of the endomorphism $\operatorname{ad}x$, $x\in\mathfrak g$. It is proved that there exists a Zariski-open subset $V\subset\mathfrak g$ such that for every $x\in V$ the subspace $\mathfrak g_x^0$ is a Cartan subalgebra with maximal toral part. A further result is the proof that the class of Cartan subalgebras with maximal toral part is the same as the class of Cartan subalgebras with minimal nilpotent part. The results are used to settle a question concerning anisotropic forms of Lie algebras over finite fields.
Bibliography: 12 titles.

Full text: PDF file (1442 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 145–157

Bibliographic databases:

UDC: 512.554
MSC: Primary 17B05; Secondary 17B50
Received: 12.06.1984

Citation: A. A. Premet, “On Cartan subalgebras of Lie $p$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 788–800; Math. USSR-Izv., 29:1 (1987), 145–157

Citation in format AMSBIB
\Bibitem{Pre86}
\by A.~A.~Premet
\paper On Cartan subalgebras of Lie $p$-algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 788--800
\mathnet{http://mi.mathnet.ru/izv1535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864177}
\zmath{https://zbmath.org/?q=an:0633.17011|0613.17009}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 145--157
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000964}


Linking options:
  • http://mi.mathnet.ru/eng/izv1535
  • http://mi.mathnet.ru/eng/izv/v50/i4/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Premet, “Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras”, Math. USSR-Sb., 66:2 (1990), 555–570  mathnet  crossref  mathscinet  zmath  isi
    2. N. A. Koreshkov, “Cartan Subalgebras with Engel Decomposition”, Math. Notes, 72:4 (2002), 589–592  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. G. Gein, “Finite-dimensional simple Lie algebras with a subalgebra lattice of length 3”, Russian Math. (Iz. VUZ), 56:10 (2012), 62–65  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:95
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019